Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Hypercyclic operators on non-locally convex spaces

Author: Jochen Wengenroth
Journal: Proc. Amer. Math. Soc. 131 (2003), 1759-1761
MSC (2000): Primary 47A16, 46A16
Published electronically: January 15, 2003
MathSciNet review: 1955262
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We transfer a number of fundamental results about hypercyclic operators on locally convex spaces (due to Ansari, Bès, Bourdon, Costakis, Feldman, and Peris) to the non-locally convex situation. This answers a problem posed by A. Peris [Multi-hypercyclic operators are hypercyclic, Math. Z. 236 (2001), 779-786].

References [Enhancements On Off] (What's this?)

  • 1. S.I. Ansari, Hypercyclic and cyclic vectors, J. Funct. Anal. 128 (1995), 374-383. MR 96h:47002
  • 2. J.P. Bès, Invariant manifolds of hypercyclic vectors for the real scalar case, Proc. Amer. Math. Soc. 127 (1999), 1801-1804. MR 99i:47002
  • 3. P. Bourdon, Invariant manifolds of hypercyclic vectors, Proc. Amer. Math. Soc. 118 (1993), 845-847. MR 93i:47002
  • 4. P.S. Bourdon and N.S. Feldman, Somewhere dense orbits are everywhere dense, preprint, Washington and Lee University, 2001.
  • 5. G. Costakis, On a conjecture of D. Herrero concerning hypercyclic operators, C. R. Acad. Sci. Paris Ser. I Math. 130 (2000), 179-182. MR 2001a:47012
  • 6. K.G. Große-Erdmann, Universal families and hypercyclic operators, Bull. Amer. Math. Soc. 36 (1999), 345-381. MR 2000c:47001
  • 7. D.A. Herrero, Hypercyclic operators and chaos, J. Operator Theory 28 (1992), 93-103. MR 95g:47031
  • 8. A. Peris, Multi-hypercyclic operators are hypercyclic, Math. Z. 236 (2001), 779-786. MR 2002a:47008

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A16, 46A16

Retrieve articles in all journals with MSC (2000): 47A16, 46A16

Additional Information

Jochen Wengenroth
Affiliation: FB IV – Mathematik, Universität Trier, D – 54286 Trier, Germany

Keywords: Hypercyclic operators, supercyclic operators, multi-hypercyclic operators
Received by editor(s): November 23, 2001
Published electronically: January 15, 2003
Additional Notes: The author is indebted to Alfredo Peris for several very helpful remarks on a former version of this note.
Communicated by: Jonathan M. Borwein
Article copyright: © Copyright 2003 American Mathematical Society